# SDR SWAA2020061090820

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 44,111 hours, 26,251 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L AFT ENTRY DOOR SLIDE FELL FROM PACK.  REINSTALLED AFT ENTRY DOOR SLIDE. REFERENCE MT 725-61-06.
